Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Prednisone makes face red

Premium Questions

Dr. Ronald Schubert MD

I have taken the 6 pill of prenisone tablets on day three and four I developed this hot bruning red face, it scared me thnking maybe it was due to my blood pressure, would it be dangersous for me to take ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Shehzad Topiwala MD

the full dosage at once was it dangerous to make that much prednisone at once. I am 88 5 ft and weight 123 ...I took 24mg of prednisone at once and had had a shot earlier today ( sinus infection and... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Mirjeta Guni MD

panafcortelone ( prednisone ) cause itchyness and swelling of the other foot as well as my swelling of the face ... thought was an infection in my right smallest toe. It was red hot, swollen to twice... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Ronald Schubert MD

I am currently on prednisone treatment for COPD/ Emphysema , after my very first exacerbation ... in the hospital overnight and given high iv doses of prednisone along with several nebulizer treatments and 2 ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Chobufo Ditah MD

Does taking 10 mg per day of prednisone make blood pressure go up?Can prednisone show up on a blood lab test? ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr.   Dorina Gurabardhi MD

I m taking prednisone for a rash. The rash has gone away but, I work outside and now my arms and face are red and swollen. Especially my ears. Do I need to go see the doctor or just keep those parts ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

I just started taking prednisone yesterday for a viral infection. No fever. Sore throat and enlarged lymph nodes on the back of my neck. Last night I noticed red spots on my face but I thought I ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Siddesh G B MD

Hi I have an allergy on my face like redness and sometimes rashes and I maintain anti histamine ... lips, cracking, thick, so swollen, rashed around my mouth and paining. can I take prednisone 10mg as... View answer

Answered by : Dr. Siddesh G B ( General & Family Physician)
Dr. Divakara MD

HI, IS PREDNISONE & ATENOLOLOL12 1/2MGX1, OK TO TAKE IN SAME DAY? PREDNISONE IS 40MGX4 DAILY. FOR REDNESS ON FACE (POSSIBLE EXCEMA). CONCERNED ABOUT PREDNISONE SIDE EFFECTS. THANK YOU,... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Vasudha Jayant Athavale MD

I ve been on 50mg of Prednisone for an asthma flare up, other than having some symptoms from the drug (which the hospital have warned me about), I m now experiencing a feeling of heat on my face ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)

Mobile Questions and Answers

Dr. Satyesh Nadella MD

If you can throw some light on why prednisone, i can help better. Prednisone is known to cause headaches and elevate your sugar levels as well as blood pressure. The head ache can also be aggrevated by...

Dr.     Suresh Heijebu MD

hi,stop methyl prednisone,dizziness is due to that drug,

Dr. Robert Galamaga MD

this is not typical of prednisone